MathSciNet Relay Station
MathSciNet bibliographic data
MR678151 35Q20 (76B25 81D25 81E10)
Henry, Daniel B.; Perez, J. Fernando; Wreszinski, Walter F. Stability theory for solitary-wave solutions of scalar field equations. Comm. Math. Phys. 85 (1982), no. 3, 351–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement